Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 7, Number 1

All articles in this issue are freely accessible.

Relaxation oscillations
J. LaSalle.
Quart. Appl. Math. 7 (1949), 1-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30075
Surface waves
G. Kreisel.
Quart. Appl. Math. 7 (1949), 21-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31924
The diffraction of a plane wave through a grating
John W. Miles.
Quart. Appl. Math. 7 (1949), 45-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28757
Supersonic flow over bodies of revolution
Mark Lotkin.
Quart. Appl. Math. 7 (1949), 65-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28740
Asymptotic expansions of Coulomb wave functions
Milton Abramowitz.
Quart. Appl. Math. 7 (1949), 75-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28479
Complementary minimum principles for an elastic-plastic material
H. J. Greenberg.
Quart. Appl. Math. 7 (1949), 85-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29678
A note on the vibrating string
G. F. Carrier.
Quart. Appl. Math. 7 (1949), 97-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28511
Transonic drag of an accelerated body
M. A. Biot.
Quart. Appl. Math. 7 (1949), 101-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28157
A generalization of the Wiener-Hopf technique
G. F. Carrier.
Quart. Appl. Math. 7 (1949), 105-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29075
Variational principles in the theory of finite plastic deformations
Aris Phillips.
Quart. Appl. Math. 7 (1949), 110-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32364
A criterion of oscillatory stability
Aurel Wintner.
Quart. Appl. Math. 7 (1949), 115-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28499
The distribution of plane angles of contact
J. Wolfowitz.
Quart. Appl. Math. 7 (1949), 117-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28551
A comment on F. N. Frenkiel’s note “On third-order correlation and vorticity in isotropic turbulence.”
G. K. Batchelor and A. A. Townsend.
Quart. Appl. Math. 7 (1949), 120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27673
A problem concerning orthogonal trajectories
F. Herzog and C. P. Wells.
Quart. Appl. Math. 7 (1949), 121-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28066

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website